# SDR FDKA200705220

- Difficulty date: May 22, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 12,002 hours, 11,529 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON MCO.  RUDDER HARD OVER PROTECTION.  MX T/S SYSTEM WITH BREAK OUT BOX AND REPLACED RELAYS K0544, K0545, K0546, K0547, K0773, K0059, K0385.  SYSTEM FUNCTIONAL CHECK AND RUNS GOOD.
